# SDR SWIA202161862

- Difficulty date: August 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER FUSELAGE PIANO HINGE, ALL LUGS ARE SCRATCHED AND PITTED. MARKED WITH GREASE PENCIL.      (C-CHECK RO 10/22/2021)    REPLACED PASSENGER FUSELAGE PIANO HINGE REF CRJ900 SRM 53-21-23-201-007-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
